Better butterfly theorem in the isotropic planeReport as inadecuate




Better butterfly theorem in the isotropic plane - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.11 No.1 July 2006. -

A real affine plane A 2 is called an isotropic plane I 2, if in A 2 a metric is induced by an absolute {f, F}, consisting of the line at infinity f of A 2 and a point $F\in f$.

Better butterfly theorem is one of the generalisations of the well-known butterfly theorem (1, 4). In this paper the better butterfly theorem has been adapted for the isotropic plane and its validity in I 2 has been proved.

isotropic plane; better butterfly theorem



Author: J. Beban-Brkić -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents